# SDR SWAA2025103028997

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 19,126 hours, 9,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Access Panel
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT ROW SIGN ACCESS PANEL MISSING.  INSTALLED ACCESS PANEL ON MID CABIN EXIT ROW SIGN IAW SIP.
